I started Klonopin 1 mg last night replacing my Xanax. I did not sleep at all and this morning am in worse panic than I have been. It seems like it is causing me to have more anxiety. Has anyone else had this experience?
Does Klonopin cause anyone else more anxiety?
Question posted by jenjen14 on 22 Jan 2015
Last updated on 17 February 2019
After still having anxiety this morning I cut one in half and took 0.5mg. For some reason that dosage knocked me out. I guess I just need to find a dose that works for me. Maybe 0.25mg in day and 0.5mg at night. It's weird that the stronger dose made me more anxious?
Yes it can cause more anxiety especially if you don't have the right equivalence of the klonopin to the xanax. How many milligrams xanax were you taking? Once the klonopin gets in your system good you will start feeling better as it is a longer acting benzo. It doesn't take long, only about a few hours to a couple of days, not weeks, unless of course the equivalence is off.
Yes, this is common. Give it 2-3 weeks to settle down. Also if the switch was abrupt it'll add to this effect.
You are used to having a benzo that works faster and "puts you to sleep". Klonopin will calm you all the time, however you don't have that effect at the first pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.